CSN Login
Members Online: 8

Conditions caused by Interleukin 2 treatment.

momandbabyJ
Posts: 2
Joined: Mar 2010

In response to my post from 3/4/10-Stumbled across a condition, "Arthralgias" which can be caused by treatments for cancer. In our case, "IL2" is the treatment which son, Jason received. He is advanced stage 3 metastatic melanoma-diagnosed Nov 2007. Jason stopped IL2 after 2 wks this past Jan. He has suffered terribly with muscle/joint pain since receiving IL2. Will seek treatment thru Rheumatologist ASAP. Sincerely hope this info helps anyone else suffering from muscle/joint pain after cancer treatment. GOD bless all!

JR1949
Posts: 230
Joined: Jun 2009

My wife had IL2 treatments in August, September and November 2009 and of course had the awful muscle and joint pain. She saw a Rheumatologist who was referred to us by her Oncologist. The Rheumtologist prescribed steroids to ease the muscle and joint pain.
This was not good. When she saw her oncologist a week later he had a fit, he told her that steroids reduces the healing that the IL2 does and also compromises the immune system and of course to stop taking the steroids. Please make sure your Rheumatologist did not prescribe steroids.

Another help for the muscle joint pain is Advil or Aleve. The Aleve helped my wife.

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network